# SDR SWAA2022031475421

- Difficulty date: February 19, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB HOLES AT LT WING 2022-103877 / [01] TOOL USED: CALIPER: P/N:500-197-30 S/N:A18229508 DUE DATE:29-SEP-22.;[02] TOOL USED HOTBONDER P/N: HCS9200B S/N: 18175478 DUE DATE: 05-AUG-22;[03] HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:16-JAN-23.;[04] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 193700733 ; DUE DATE: 22-SEP-22;[05] TOOL USED: SCALE P/N:CL5000 S/N:AE-409560 DUE DATE: 19-MAY-22;[06] REPAIRED ACCESS PANEL 561B AT LT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] STEP 6 ENTRY BY ERROR  CORRECTED STEP IS: REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[08] REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.
